# SDR USAA2013091800023

- Difficulty date: August 27, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53235462200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON FITTING BETWEEN FRAMES 35.1 TO 35.2A, S23L.  REPLACED FITTING IAW SRM 51-72-11 & DWG D53235012.
